# SDR ASAA2015122914546

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 8,516 hours, 2,784 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED. CONTROLLER LOGGED TRIM VALVE FAULT.  ACCOMPLISHED PACK /ZONE TEMP CONTROLLER BITE TEST PROCEDURES IAW MM TASK 21-61-00 AND FAULT CLEARED, NO EXISTING FAULT.  ZONE TEMP CONTROLLER, OPS CK GOOD. NO HISTORY 30 DAYS.
